T Nation

My Joints are KILLING Me, I'm Not Going to Make It


#1

I've been on a a blast cycle of Test cyp/prop 500mg for less than a week and my joints starting aching about 3 days in. So much so, I'm nearly ready to throw in the towel and say forget it. I always take a low dose AI, 4000-5000mg a day of quality fish oil, MSM 2000mg per day, and glucosamine. My diet is fairly well dialed in, and locating Deca would be tough for me at this point. Even after a rest day I feel like I was hit by a fleet of busses. I typically try to avoid ibuprofen when on a cycle, but honestly I dont see how I can train in my current state. Any suggestions would be more than welcome.

Stats:
I'm 40, 5'10", 190lbs 11% body fat.


#2

But why are your joints aching so much? Was this an issue before you started your cycle?


#3

if it's only been 3 days it's nothing to do with the steroids


#4

yeah indeed i was wondering if he could be taking something else that is causing the issue, like to much AI, but i'm not sure that would even have had time to tank E yet...


#5

unless he was on TRT and he has just dosed his AI too high for too long and it's just coincidentally started fucking with him now.

I dunno. We need more info


#6

My joints always are a bit sore but not like now. I'm also and have been a few peptides CJC-1295 w/o DAC, ipamoreln, and Melanotan 2). It almost feels like dehydration, except I dont drink alcohol, and drink over a gallon of water a day with aminos.

AI wise I've been on a .25mg per week as part of TRT for well over a year and that pretty much keeps my levels in check. On cycle I have always doubled that dosage to .25 every 3 days.


#7

Well nothing you are doing cycle wise would appear to be the cause - i have no idea about all those other drugs though, apart from melanotan i have never heard of them. not sure why anyone in their right mind would go near melanotan


#8

I have known a few folks to use it with great results. What is your take on it?


#9

it's possible that you don't need more a-dex.... do you normally take HCG with your TRT?

what are your E2 levels normally?


#10

Per my last blood panel I tested at 33 for Estradiol and 383 for total Testosterone. This was doing a TRT cruise at 32mg EOD. (150 MG per week).

Additionally, just after I posted this, I want to a Cryo center which I do from time to time to help with recovery. While there they talked me into a Vit C drip, Carnitine drip and honestly I felt 1000 times better afterwards. Im not saying it was the vitamins but perhaps the rehydration. They pumped me with 750ml of liquid.

I'm drinking well over a gallon of water day, but for some reason I was dehydrated. Is this a by product of cycling? I'm still scratching my head on this one.


#11

you might wanna have a comprehensive metabolic panel... i'm curious to what your kidney and liver values are.

so, just to clarify, you're taking 150 mg of test a week, and your total testosteorne is 383? or you're doing 150mg a week because it's 383?


#12

My initial T results were around 310 which is why I was put in Test. My current dosage is 150 per week, divided evenly over EOD.


#13

dude, your blood sugar is high.... are you pre-diabetic?

that might explain the feeling of dehydration, actually...


#14

I noticed that as well. I am concerned, although the doctor brushed it off. Do you know if the blood sugar results are impacted by fasting?

I only got a 9 hour fast before before my blood was drawn. The doctor suggested that I should fast for 12 hours.


#15

well, fasting should make it lower.... your glucose is kinda high for fasting.

the other issue is the H1C, which is based off your red blood cells. they are able to see the blood sugar fluctuations there, and the higher the H1C, then the higher your blood sugar is all the time.

your H1C isn't horrible yet, but with your symptoms of thirst, you might wanna look closer into testing for type II diabetes....


#16

metformin could possibly do you a lot of good in getting that under control... i'd ask your doc about further testing and about treating that.

metformin can lower testosterone production a bit, but that doesn't really matter, since you're on TRT/blasting...


#17

I ended up dropping the peptides (Ipamorelin and CJC-1295) for now and joint pain has mostly dissipated. The majority of the domestic research and documentation doesn't state anything about joint pain. However, if you dig a bit deeper and look at some of the research done in Europe and Australia this is very much an expected side effect, which is no different than GH. Some say the pain will eventually go away, but for me I literally feel like I aged 15 years and can hardly train. So for now I dropped it and will perhaps pick it back up again when my system clears after this cycle.